# SDR 9615779940

- Difficulty date: July 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3322L
- Make and model: Doug DC-9-32
- Aircraft serial: 47031
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

LOSS OF CABIN PRESSURIZATION OCCURRED DURING INITIAL DESCENT AT 31,000 FEET.  EMERGENCY DESCENT WAS MADE TO 10,000 FEET AND CABIN PRESSURE WAS REGAINED.  FLIGHT CONTINUED TO DESTINATION WITHOUT FURTHER INCIDENT.  AN UNEVENTFUL LANDING WAS ACCOMPLISHED.  REPLACED CABIN PRESSURE CONTROLLER AND RESECURED LOOSE DUCT AT RIGHT ACM.  OPERATIONAL CHECK NORMAL ON CABIN PRESSURE CHECK.  AIRCRAFT RETURNED TO SERVICE.
